# SDR 2003FA0000675

- Difficulty date: June 4, 2003
- Submitted: July 1, 2003
- Operation: General aviation
- Aircraft: N4328D
- Make and model: Piper PA-28-161
- Aircraft serial: 288416019
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Part time: 1,958 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER CRACKED FROM HEAD OF COMBUSTION CHAMBER EX SIDE OUT TO COOLING RING.
